Generalized #-unknotting operations

Katura Miyazaki, Akira Yasuhara

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)107-123
Number of pages17
JournalJournal of the Mathematical Society of Japan
Volume49
Issue number1
DOIs
Publication statusPublished - 1997 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Generalized #-unknotting operations. / Miyazaki, Katura; Yasuhara, Akira.

In: Journal of the Mathematical Society of Japan, Vol. 49, No. 1, 01.01.1997, p. 107-123.

Research output: Contribution to journalArticle

@article{5f0e7ee1dc624f7f819615e41b2ae20f,
title = "Generalized #-unknotting operations",
author = "Katura Miyazaki and Akira Yasuhara",
year = "1997",
month = "1",
day = "1",
doi = "10.2969/jmsj/04910107",
language = "English",
volume = "49",
pages = "107--123",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "Mathematical Society of Japan - Kobe University",
number = "1",

}

TY - JOUR

T1 - Generalized #-unknotting operations

AU - Miyazaki, Katura

AU - Yasuhara, Akira

PY - 1997/1/1

Y1 - 1997/1/1

UR - http://www.scopus.com/inward/record.url?scp=0000599432&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000599432&partnerID=8YFLogxK

U2 - 10.2969/jmsj/04910107

DO - 10.2969/jmsj/04910107

M3 - Article

VL - 49

SP - 107

EP - 123

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 1

ER -